# SDR ASAA0944715

- Difficulty date: February 23, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655159
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME STA 807 STRINGER 25L CORRODED.  REMOVED DAMAGED AREA, INSTALLED NEW REPAIR ANGLE FILLER AND SHIM IAW B737 400 SRM 51 70 10.
